# SDR GTIA2017120402268

- Difficulty date: December 4, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 23,475 hours, 10,863 cycles
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Condition: Malfunctioned
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE INDICATES NOT ARMED IN FLIGHT .. PERFORMED TSM 52-13-00-810-809-A. , R&R PWR SUPPLY RELAY 12WW IAW AMM 52-77-01. OPS CHECK GOOD A/C OK FOR SVC.
